# SDR CALA2018020500484

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 108,577 hours, 16,950 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 1222
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 3,361 hours, 511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA'S COMPLAINED OF LIGHT HEADED AND NAUSEA, ESP IN BUSINESS CLASS AND 1ST CLASS, ELT LACK OF AIRFLOW AND STRUGGLED WITH BALANCE ISSUES AND FELT THEY WERE IN A CONSTANT TURN, SEVERAL PAX COMPLAINED AS WELL. NO FUMES OR SMOKE WAS NOTED, PRESSURIZATION WAS ROUGH IN TURNS OR FEELING A RAPID DESCENT PRESS, UPON LANDING FA COMPLAINED EARS WERE POPPING IN FLIGHT.  EMERGENCY DECLARED. REPLACED CABIN PRESSURE CONTROLLER AUTO 1 ALL OPS CHECKS SATIS REF 21-31-00. REPLACED AUTO CONTROLLER 2 REF AMM21-31-02-004-001 PG401 NO DEFECTS NOTED. BOTH RECIRC FILTERS REMOVED AND REPLACED PER AMM 21-25-02. REPLACED OZONE CONVERTER LEFT REF AMM 21-51-22. REPLACED OZONE CONVERTER RT REF AMM 21-51-22 ALL SATIS.
